A non-standard finite difference scheme for convection in a porous cavity

K. Moaddy, Ishak Hashim, H. Saleh

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper, a non-standard finite difference scheme is proposed for solving a steady finite Rayleigh number convection in a porous cavity with an inclined magnetic field and non-uniform internal heating. Numerical results are compared with the classical finite difference scheme.

Original languageEnglish
Pages (from-to)461-469
Number of pages9
JournalJournal of Difference Equations and Applications
Volume18
Issue number3
DOIs
Publication statusPublished - Mar 2012

Fingerprint

Nonstandard Finite Difference Schemes
Rayleigh number
Inclined
Finite Difference Scheme
Convection
Heating
Cavity
Magnetic Field
Magnetic fields
Internal
Numerical Results

Keywords

  • natural convection
  • non-standard schemes
  • non-uniform heat generation
  • porous media

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Applied Mathematics
  • Analysis

Cite this

A non-standard finite difference scheme for convection in a porous cavity. / Moaddy, K.; Hashim, Ishak; Saleh, H.

In: Journal of Difference Equations and Applications, Vol. 18, No. 3, 03.2012, p. 461-469.

Research output: Contribution to journalArticle

@article{5db2f1e6ba79435aac9b0a25456615a6,
title = "A non-standard finite difference scheme for convection in a porous cavity",
abstract = "In this paper, a non-standard finite difference scheme is proposed for solving a steady finite Rayleigh number convection in a porous cavity with an inclined magnetic field and non-uniform internal heating. Numerical results are compared with the classical finite difference scheme.",
keywords = "natural convection, non-standard schemes, non-uniform heat generation, porous media",
author = "K. Moaddy and Ishak Hashim and H. Saleh",
year = "2012",
month = "3",
doi = "10.1080/10236198.2010.510138",
language = "English",
volume = "18",
pages = "461--469",
journal = "Journal of Difference Equations and Applications",
issn = "1023-6198",
publisher = "Taylor and Francis Ltd.",
number = "3",

}

TY - JOUR

T1 - A non-standard finite difference scheme for convection in a porous cavity

AU - Moaddy, K.

AU - Hashim, Ishak

AU - Saleh, H.

PY - 2012/3

Y1 - 2012/3

N2 - In this paper, a non-standard finite difference scheme is proposed for solving a steady finite Rayleigh number convection in a porous cavity with an inclined magnetic field and non-uniform internal heating. Numerical results are compared with the classical finite difference scheme.

AB - In this paper, a non-standard finite difference scheme is proposed for solving a steady finite Rayleigh number convection in a porous cavity with an inclined magnetic field and non-uniform internal heating. Numerical results are compared with the classical finite difference scheme.

KW - natural convection

KW - non-standard schemes

KW - non-uniform heat generation

KW - porous media

UR - http://www.scopus.com/inward/record.url?scp=84859368407&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84859368407&partnerID=8YFLogxK

U2 - 10.1080/10236198.2010.510138

DO - 10.1080/10236198.2010.510138

M3 - Article

AN - SCOPUS:84859368407

VL - 18

SP - 461

EP - 469

JO - Journal of Difference Equations and Applications

JF - Journal of Difference Equations and Applications

SN - 1023-6198

IS - 3

ER -